# SDR CALA2017081802722

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 101,808 hours, 16,018 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T311024
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER SPAR WEB FOUND CRACKED AT FUEL LINE THROUGH CUTOUT POS 2.   REPAIRED IAW EC/RA 5410-01859, REV A, PART 1, ITEM 1.
